# SDR UIEA2020032000501

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,227 hours, 21,234 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT EICAS MESSAGE AFTER LANDING, TWO START ATTEMPTS MADE.( 3RD ATTEMPT START SUCCESSFUL. PERFORMED BITE CHECK OF ECU, NO FAULTS FOUND I.A.W AMM 49-11-00. OPS CHECK GOOD. )
